# SDR HNAA0000075

- Difficulty date: October 27, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47305
- Part serial: 0415
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 2,161 hours, 2,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT.  INSPECTED BAG BAY, NO SMOKE NOTED.  PART WAS REMOVED AND REPLACED ON 30-OCT-2000.
